MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/75MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/75MM; SCREW, FIXATION, BONE
Model Number 02.231.275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Additional patient (b)(6); patient age, date of birth and weight are not available for reporting it is unknown when non-union began.Additional product code jdp, hwc.Implant date is unknown.Complainant part is not expected to be returned.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a patient underwent an open reduction internal fixation (orif) of the distal femur using synthes va condylar plate and screws.The outcome of the surgery was a nonunion.On (b)(6) 2018 the surgeon performed a revision orif of the distal femur to address the nonunion.The plates and screws were intact and successfully removed.A bone graft was inserted and a new synthes va condylar plate and screws were inserted in the patient.The revision was completed successfully with no harm to the patient.This is report 2 of 8 (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Updated procode; additional product codes jdp, hrs.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Report date: date reported in initial medwatch was 3/15/2018.Correct date should have been 3/14/2018.Physical manufacture location.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/75MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7406656
Report Number2939274-2018-51541
Device Sequence Number1094916
Product Code HWC
UDI-Device Identifier10886982062222
UDI-Public(01)10886982062222(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.231.275
Device Catalogue Number02.231.275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer04/09/2018
04/12/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date04/09/2018
05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;